# SDR FDEA201305161011

- Difficulty date: May 16, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N970FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28166
- Aircraft time: 61,321 hours, 19,363 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3056C
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN BS 1600-1620 BETWEEN S25-26R HAS TWO DENTS. .   BS 1613 BETWEEN S26-25R A=0.6 Y=.045 A/Y= 13.33 OUT OF LIMITS.  REPAIRED IAW SRM-53-00-01, FIG 201, REPAIR NR 7.  MAJOR REPAIR.
